# SDR USAA070111

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 44,385 hours, 44,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIATING FROM LOWER O/B STOP BOLT HOLE, STA 492.4, S24R, FWD CARGO DOOR DAMAGE.  INSTALLED DOUBLER PER EA 98497, DEFECT SIZE:  .375 INCH.
